FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Back to Search Results |
| Model Number |
SET-0013-1 |
| Medical Device Problem Codes |
Leak/Splash (1354); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The following has been reported: this incident happened prior to beginning treatment when the tubing was already inserted and water was coming out of the machine.The door was opened to check if it was properly loaded.The tubing was loaded properly, but the water was still coming out of the pump.So, the nurse had to get another administration set.A preliminary review of the logs could not be performed.The device was returned for evaluation.Admin set diaphragm not fully captured by the admin set shell and isn't fully sealing the fluid flow path.Fresenius kabi has performed a retrospective review of complaints associated with this failure mode and has decided to submit an mdr as a conservative measure.No adverse effects were reported.